# SDR UPS00433260

- Difficulty date: June 13, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 2,800 hours, 15,449 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, UPPER DECK FUSELAGE FRAME WEB IS CRACKED AT CUTOUT FOR STRINGER AT BS 520 STR 11 RT.  REPAIR CARRIED OUT IAW QUERY NOTE 21/2000 AND SRM 51-40-02.  TRIM OFF SKIN ATTACHMENT FLANGE AND INSTALL DOUBLERS.  APPROVED 8110  ISSUED FOR TASK.
